On the existence of multiple positive solutions for a class of non-linear Neumann boundary value problems.

by    Y. Il'yasov, Th. Runst

Preprint series: 01-02, Analysis

The paper is published: Report Russian Sciences, 376(3), 1-3, 2001.

MSC:
35J65 Nonlinear boundary value problems for linear elliptic PDE; boundary value problems for nonlinear elliptic PDE
Upload: 2001-01-31

Update: 2001-01-31


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.